# SDR ABXA010353

- Difficulty date: June 8, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 35,145 hours, 38,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 5910082
- Condition: Chipped
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED OUT AT UPPER AFT CORNER OF MAIN ENTRY DOOR CUT-OUT. REPAIRED AREA IAW DC-9 REA D953-41305.
